What happens if you take dayquil syrup and then hours later drink one beer?

im worried and scared about it :(


1|0
3|6

Most Helpful Girl

  • It would Not be Advisable to 'Drink one beer' here, dear. You probably will jus tFeel a bit more "Sleepy," nothing much else.
    If you have taken the Medicine early in the Day so it can do its thing, later on when you Go ot have this Drink, One beer won't do Much. However, Best from the Rest not to get into this "Habit Forming Formula" though.
    I have a Sibling who Drinks like a Sive, and on Top of This, Takes her Triplet meds, which is a BIG "No No."
    Relax, you're good.
    Good luck. xx

    0|1
    0|0

Most Helpful Guy

  • Only 1? I know people who take medicine and then drink a whole vodka bottle after that and don't throw up

    1|1
    0|0

What Girls Said 2

What Guys Said 5

  • Probably nothing. I've taken worse combos of booze & meds and I'm still here

    0|1
    0|0
  • dont be , both have alcohol but the beer has more of it , there is no real difference.

    0|0
    0|0
  • If you're scared, then don't do it xD

    0|0
    0|0
  • You're going to gain supernatural powers

    0|0
    0|0
  • A good sleep.

    0|0
    0|0
Loading...